MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ECRE_2 REAGENTS (4 X 350 TESTS) - ENZ; ADVIA 2400 - ENZYMATIC CREATININE 2 (ECRE_2)

SIEMENS HEALTHCARE DIAGNOSTICS INC. ECRE_2 REAGENTS (4 X 350 TESTS) - ENZ; ADVIA 2400 - ENZYMATIC CREATININE 2 (ECRE_2)
Model Number ADVIA 2400 - ENZYMATIC CREATININE 2 (ECRE_2)
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens healthcare diagnostics has become aware of the potential of falsely depressed creatinine results for patients undergoing phenindione therapy when using the enzymatic methodology.Advia ecre_2 results on a patients' samples showed interference with the phenindione drug and/or its metabolites.The atellica ch ecre_2 assay uses the same reagents, calibrators, and assay condition as advia ecre_2, and is expected to show a similar negative interference in samples from patients on phenindione therapy.It is also expected that the dimension and dimension vista enzymatic assays would be impacted in a similar way.The instructions for use (ifus) for the siemens advia, atellica ch, dimension and dimension vista enzymatic creatinine assays will be updated to reflect this information.An urgent medical device correction (umdc) achc20-01.A.Us.Chc was sent to advia chemistry us enzymatic creatinine customers and an urgent field safety notice (ufsn) achc20-01.A.Ous.Chc was sent to advia chemistry ous enzymatic creatinine customers in december 2019.An urgent medical device correction (umdc) achc20-01.A.Us.Dm was sent to dimension clinical chemistry us enzymatic creatinine customers and an urgent field safety notice (ufsn) achc20-01.A.Ous.Dm was sent to dimension clinical chemistry ous enzymatic creatinine customers in december 2019.An urgent medical device correction (umdc) achc20-01.A.Us.Dv was sent to dimension vista us enzymatic creatinine customers and an urgent field safety notice (ufsn) achc20-01.A.Ous.Dv was sent to dimension vista ous enzymatic creatinine customers in december 2019.The umdc and ufsn advise customers the "limitations of the procedure" section of the instructions for use (ifu) for the advia chemistry ecre_2 assay, dimension ezcr assay and the dimension vista ecrea assay will be updated to indicate that 'use of this assay is not recommended for patients undergoing treatment with phenindione, due to the potential for falsely depressed results'.An urgent medical device correction (umdc) achc20-01.A.Us was sent to atellica chemistry us enzymatic creatinine customers and an urgent field safety notice (ufsn) achc20-01.A.Ous was sent to atellica chemistry ous enzymatic creatinine customers in december 2019.The umdc and ufsn advise customers that the "limitations" section of the instructions for use (ifu) for the atellica ecre_2 assay will be updated to indicate that [?]use of this assay is not recommended for patients undergoing treatment with phenindione, due to the potential for falsely depressed results'.Mdr 2432235-2019-00456, mdr 2432235-2019-00457, mdr 2432235-2019-00458, and mdr 2432235-2019-00459 were filed for a similar event from the same customer.
 
Event or Problem Description
One discordant, falsely depressed enzymatic creatinine_2 (ecre_2) result was obtained on a single patient using advia 2400 analyzer.The initial result was reported to the physician(s).The repeat result using an alternate non-siemens method was considered correct and was reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the discordant, falsely depressed ecre_2 result.

Brand Name
ECRE_2 REAGENTS (4 X 350 TESTS) - ENZ
Common Device Name
ADVIA 2400 - ENZYMATIC CREATININE 2 (ECRE_2)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
MDR Report Key9495123
Report Number2432235-2019-00460
Device Sequence Number1854193
Product Code JFY
UDI-Device Identifier00630414526690
UDI-Public00630414526690
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K070727
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 12/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Model NumberADVIA 2400 - ENZYMATIC CREATININE 2 (ECRE_2)
Device Catalogue Number10335869
Device Lot Number53943
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/16/2019
Initial Report FDA Received Date12/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2432235-12/19/2019-007-C
Patient Sequence Number1